# SDR SWAA2025111328440

- Difficulty date: October 25, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 29,987 hours, 14,936 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE I/B FAN COWL OIL ACCESS DOOR 414AR INNER SUPPORT ANGLE CRACKED.  REMOVED AND REPLACED INNER SUPPORT ANGLE PER SRM 51-40-02.
